ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 12MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
D12LT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the mie procedure, during the insertion of the trocar in the abdominal wall the trocar broke in different little pieces.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/25/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.D4: batch # unk.Additional information was requested and the following was obtained: "could you please confirm that all pieces were retrieved from patient.Yes.Were there any patient consequences? if yes, please describe.No patient consequences." attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/4/2024 investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that only the sleeve from the d12lt device was received with the sleeve broken.In addition, the piece of plastic from the sleeve was not returned.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached regarding what may have caused the reported incident.One possible cause for the damage found may be due to excessive force being applied to the device.Please refer to the instructions for use for additional information regarding proper device usage.The manufacturing records couldn't be reviewed as the batch number is unknown.